MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG, BIOPATCH, PROBE COVER); CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG, BIOPATCH, PROBE COVER); CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Catalog Number S1274108D4
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by customer that the statlock - left wing broken, outside edge of left wing very sharp.No other information provided, at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event in this report is the date that the failure was discovered during evaluation of the returned device.The complaint of deformation of the statlock securement latch is confirmed and was determined to be related to manufacturing.One statlock crescent with fixed posts was returned for evaluation.An initial visual observation revealed no obvious use residues throughout the retuned statlock stabilization device.It was observed that the paper backing was attached to the device.The right latch was observed to be in the closed position.The left latch was observed to be in the open position.A microscopic observation revealed the left wing was observed to have a crease on the outside of the hinge with what was observed to be some sharp glue.This complaint was forwarded to the manufacturing facility for further investigation.
 
Event or Problem Description
It was found during an investigation that additional statlock returned had left wing broken, outside edge of left wing very sharp.No other information provided, at this time.

Brand Name
POWERPICC PROVENA 4F DL MBPLUS (3CG, BIOPATCH, PROBE COVER)
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19991573
Report Number3006260740-2024-04486
Device Sequence Number8460993
Product Code LJS
UDI-Device Identifier00801741155055
UDI-Public(01)00801741155055(11)240402(17)250630(10)REJP2709
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberS1274108D4
Device Lot NumberREJP2709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown